MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 32MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 32MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported g7 nt liner could not lock into the g7 shell in surgical field.An alternate liner was used to complete the procedure.There was a 10 minute delay.No adverse consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A g7 neutral e1 liner 32mm was returned and evaluated against the complaint.Visual inspection found scratching and gouging on the rim and sidewall of the liner.The barb has been scraped such that strands of poly protrude from the liner.No damage was observed on the outer radius.The dimensional analysis of the device identified the device was conforming to specifications during manufacturing.Complaint sample was evaluated and the reported event was confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 NEUTRAL E1 LINER 32MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12971913
Report Number0001825034-2021-03327
Device Sequence Number19939192
Product Code JDI
UDI-Device Identifier00880304526365
UDI-Public(01)00880304526365(17)240504(10)6535311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2024
Device Model NumberN/A
Device Catalogue Number010000850
Device Lot Number6535311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 110010265 G7 SHELL LOT#: 6964433
Patient SexUnknown